# SDR QXEA2024092900222

- Difficulty date: September 20, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 13,865 hours, 9,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA HAS CORROSION ON RH IB SEAT TRACK ON 2EA SPOTS AT FRAME 84 TO 85. REMOVED DAMAGED SECTION AND INSTALLED SEAT TRACK SPLICE REPAIR AFT WET AREA RH IB SEAT TRACK AT FR 84 TO 85. REF ETD2022-170-022163 REV B.
